Alert archive / Michigan / Gale Warnings in 2012
Gale Warning 34, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Dec 5, 2012, 2:40 PM EST. It took effect at Dec 6, 2012, 7:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2012, 2:40 PM EST (19:40 UTC)
- In effect from
- Dec 6, 2012, 7:00 AM EST
- Expired
- Dec 6, 2012, 4:02 PM EST
- In force
- 9 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
323 WHUS73 KGRR 051940 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 240 PM EST WED DEC 5 2012 LMZ848-849-060345- /O.NEW.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 240 PM EST WED DEC 5 2012 ...GALE WARNING IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY. * WINDS...BECOMING SOUTH TO SOUTHEAST GUSTING OVER 35 KNOTS THURSDAY. * WAVES...BUILDING OVER 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
5 follow-up statements
541 WHUS73 KGRR 052305 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 605 PM EST WED DEC 5 2012 LMZ848-849-060715- /O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 605 PM EST WED DEC 5 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY... * WINDS...EAST 5 TO 10 KNOTS BECOMING SOUTHEAST 10 TO 20 KNOTS... THEN BECOMING SOUTH TO 30 KNOTS AFTER MIDNIGHT. SOUTH GALES TO 35 KNOTS THURSDAY. * WAVES...AROUND 1 FOOT BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. BUILDING TO 4 TO 8 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>847-060715- /O.NEW.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 605 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST FRIDAY. * WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. * WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
960 WHUS73 KGRR 060303 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 PM EST WED DEC 5 2012 LMZ848-849-061115- /O.EXB.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/ /O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1003 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM EST THURSDAY. * WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 30 KNOTS AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK AND 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-061115- /O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1003 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST FRIDAY... * WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. * WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
509 WHUS73 KGRR 060812 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 AM EST THU DEC 6 2012 LMZ848-849-061615- /O.CON.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/ /O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 312 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO SOUTH GALES TO 35 KNOTS. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-061615- /O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 312 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
040 WHUS73 KGRR 061516 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1016 AM EST THU DEC 6 2012 LMZ848-849-062330- /O.CON.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1016 AM EST THU DEC 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTH GALES TO 35 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-062330- /O.CON.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1016 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET NORTH OF HOLLAND... 1 TO 4 FEET SOUTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
428 WHUS73 KGRR 062102 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 402 PM EST THU DEC 6 2012 LMZ848-849-070515- /O.CAN.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/ /O.NEW.KGRR.SC.Y.0093.121206T2102Z-121207T0900Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 402 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST... DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-062215- /O.CAN.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 402 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ847-070515- /O.EXT.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/ GRAND HAVEN TO WHITEHALL MI- 402 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST... DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Dec 5, 12:22 PM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Dec 5, 12:22 PM EST, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1222 PM EST WED DEC 5 2012 .SYNOPSIS... ISSUED AT 332 AM EST WED DEC 5 2012 HIGH PRESSURE OVER MICHIGAN WILL MEAN PARTLY CLOUDY SKIES TODAY. HIGH TEMPERATURES IN THE MID TO UPPER 30S WILL SLOWLY RISE TO THE LOWER 40S THURSDAY AS THE HIGH SLIPS EAST AND WARMER AIR RETURNS TO THE AREA. MIXED RAIN AND SNOW ARE POSSIBLE OVER THE WEEKEND AS A STORM SYSTEM MOVES NORTHEAST TOWARD THE GREAT LAKES. && .UPDATE... ISSUED AT 1045 AM EST WED DEC 5 2012 WINDS HAVE COME AROUND TO MORE NORTHERLY AND WILL CONTINUE TO SHIFT TO THE EAST/NORTHEAST OVER THE NEXT COUPLE OF HOURS. AS A RESULT...THE WINDS AND WAVES ARE NO LONGER POSING A THREAT TO SMALL CRAFT SO UPDATED TO CANCEL THE SMALL CRAFT ADVISORY FOR THIS AFTERNOON. WINDS WILL BE ON THE INCREASE LATE TONIGHT FROM THE SOUTHWEST...SO LIKELY SMALL CRAFT ADVISORY FOR TONIGHT AND THURSDAY...BUT WILL EVALUATE THIS AFTERNOON FOR SPECIFICS ON TIMING THE THREAT. OTHERWISE...REMAINDER OF THE FORECAST ON TRACK THIS MORNING. && .SHORT TERM...(TODAY THROUGH FRIDAY) ISSUED AT 332 AM EST WED DEC 5 2012 FORECAST CONCERNS DEAL WITH PCPN TRENDS THURSDAY NIGHT AND FRIDAY. THE CORE OF THE COLD AIR MOVING OVER LOWER MICHIGAN AND CAUSING SOME STRATOCU WILL DRIFT EAST TODAY LEADING TO PT CLDY SKIES. THE NEXT WEATHER SYSTEM WILL BE THE APPROACH OF BOTH A COLD FRONT AND A WAVE OF LOW PRESSURE THURSDAY NIGHT. ISENTROPIC LIFT NEAR THE FRONTAL BOUNDARY LEADS TO LOW CONDENSATION PRESSURE DEFICITS AND RAIN THURSDAY NIGHT ACROSS THE CWA. APPROACHING LOW PRESSURE FROM THE SRN PLAINS WILL ALSO DRAW SOME MOISTURE NWD. AS THE WAVES MOVES BY FRIDAY...SOME COLDER AIR WILL WORK INTO THE SYSTEM RESULTING IN MIXED RAIN AND SNOW OVER THE NRN CWA. .LONG TERM...(FRIDAY NIGHT THROUGH TUESDAY) ISSUED AT 332 AM EST WED DEC 5 2012 WE WILL MAINTAIN LOW POPS FOR SOME MIXED LIGHT RAIN AND LIGHT SNOW SHOWERS FRIDAY NIGHT THROUGH SATURDAY. THIS WITH A NEARLY STATIONARY BOUNDARY DRAPED ACROSS THE LWR OH VALLEY REGION AND SOME LIGHT OVERRUNNING PCPN EXPECTED WELL TO THE NORTH OF THAT BOUNDARY INTO SOUTHERN LWR MI. THE FCST FOR LATE IN THE WEEKEND INTO EARLY NEXT WEEK IS COMPLICATED DUE TO MEDIUM RANGE GUIDANCE DISCREPANCIES AND LACK OF RUN TO RUN CONSISTENCY. WE WILL LEAN TOWARD THE 00Z ECMWF WHICH SUGGESTS THAT THE BOUNDARY WILL LIFT NORTHWARD WITH A LOW PRESSURE WAVE SUNDAY CAUSING PCPN TO CHANGE TO MAINLY PLAIN RAIN SHOWERS. THE UPPER LEVEL PATTERN WILL BECOME MORE AMPLIFIED SUNDAY INTO EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH DEEPENS OVER THE PLAINS STATES AND SHIFTS EAST INTO OUR REGION TOWARD TUESDAY. THIS PATTERN COULD BE CONDUCIVE TO CYCLOGENESIS OVER THE ARKLATEX REGION SATURDAY NIGHT/SUNDAY AND THAT LOW PRESSURE SYSTEM WILL TRACK NORTHEASTWARD. 00Z GFS GUIDANCE SUGGESTS THIS SYSTEM COULD BRING SOME ACCUMULATING SNOW INTO PORTIONS OF LWR MI AS EARLY AS LATE SUNDAY AND MAINLY FOR MONDAY AND TUESDAY. HOWEVER IT IS NOTED THAT THE 00Z ECMWF ONLY SHOWS A FAIRLY WEAK LOW TRACKING NE THRU OUR REGION SUNDAY NIGHT (MUCH FASTER THAN THE 12Z EC) AND DOES NOT SHOW NEARLY AS MUCH POTENTIAL FOR ACCUMULATING SNOW EARLY NEXT WEEK. TEMPS WILL AVERAGE A LITTLE ABOVE NORMAL FRIDAY NIGHT THROUGH SUNDAY BEFORE RETURNING TO NEAR TO EVEN POTENTIALLY A LITTLE BELOW NORMAL FOR EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1222 PM EST WED DEC 5 2012 AN AREA OF STRATOCU WITH CEILINGS OF 2500 TO 3000 FT EXTENDED OVER CENTRAL LOWER MICHIGAN NORTHEAST OF A LAN TO LDM LINE. TRENDS SHOW THESE CLOUDS WERE ERODING AS A DRIER NE FLOW TAKES OVER. THEREFORE HAVE GONE OPTIMISTIC WITH THE TAFS AND KEPT ALL SITES VFR THROUGH THE NEXT 24 HOUR. ONLY SIGNIFICANT AVIATION CHANGE WILL BE INCREASING SSE WINDS OVERNIGHT ALONG THE COAST AND THESE MODERATE WINDS WILL MOVE INLAND THURSDAY MORNING. && .MARINE... ISSUED AT 1045 AM EST WED DEC 5 2012 WINDS AND WAVES NO LONGER EXPECTED TO POSE A THREAT TO SMALL CRAFT THIS AFTERNOON AND HAVE CANCELLED THE SMALL CRAFT ADVISORY IN EFFECT FOR TODAY. WINDS WILL SHIFT TO THE SOUTHWEST LATE TONIGHT AND INCREASE TO A POINT WHERE WINDS AND WAVES MAY AGAIN BE A THREAT TO SMALL CRAFT...BUT THIS SHOULD OCCUR AFTER MIDNIGHT WITH WINDS AND WAVES REMAINING A POTENTIAL THREAT THROUGH THE DAY ON THURSDAY. && .HYDROLOGY... ISSUED AT 332 AM EST WED DEC 5 2012 NO HYDRO ISSUES EXPECTED. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...NONE. && UPDATE...MACZKO SYNOPSIS...93 SHORT TERM...93 LONG TERM...LAURENS AVIATION...JK HYDROLOGY...93 MARINE...MACZKO
Hazardous weather outlook, Dec 5, 10:54 AM EST, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1054 AM EST WED DEC 5 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-061600- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1054 AM EST WED DEC 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-061600- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1054 AM EST WED DEC 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 6:05 PM EST | Small Craft Advisory | GRR | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.